Posts Tagged “DyeFree”

Advil Children’s Fever Reducer/Pain Reliever Dye-Free, 100mg Ibuprofen (White Grape Flavor Oral Suspension, 4 fl. oz. Bottle)

When fever is running through your house, turn to Children’s Advil Suspension to reduce fever fast*. Up to 8 hours of relief with just one dose for children aged 2-11. Available in 6 great-tasting flavors: Sugar-free Dye-free Berry, Bubble Gum, Grape, Blue Raspberry, Fruit, and Dye-free White Grape * Based on reducing fever below 100degF […]

Read more »

Motrin Children’s DyeFree Pain Reliever and Fever Reducer, 4 Fluid Ounce

Children’s Motrin dyefree pain reliever/fever reducer. Product Features Contains ibuprofen oral suspension 100 mg per 5 ml (teaspoon) Lasts up to 8 hours Nonstaining original berry flavor Check it out! >>> READ THE REVIEWS – BUY ON SALE NOW!

Read more »

Motrin Children’s Dye-Free Pain Reliever and Fever Reducer, 4 Fluid Ounce

Product Features Contains ibuprofen oral suspension 100 mg per 5 ml (teaspoon) Check it out! >>> READ THE REVIEWS – BUY ON SALE NOW!

Read more »